Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 6, 2015, 2:29 AM CDT for Lee County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 2:29 AM CDT (07:29 UTC)
- Expired
- May 6, 2015, 3:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lee County, TX
The radar
The Ft Hood radar (KGRK), 51 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 3:00 AM CDT | TSTM WND DMG | Lexington, TX | REPORTS OF NUMEROUS TREES DOWN AND HAIL IN LEXINGTON. DID NOT HAVE A HAIL SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.5 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1109 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS54 KEWX 060729
SVREWX
TXC287-060800-
/O.NEW.KEWX.SV.W.0079.150506T0729Z-150506T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 AM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 300 AM CDT
* AT 229 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEXINGTON...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...FEDOR...TANGLEWOOD...OLD DIME BOX...LEO AND BLUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3031 9682 3028 9712 3031 9715 3044 9720
3046 9715 3050 9708 3055 9695 3054 9693
3049 9690 3048 9691 3046 9690 3046 9688
3043 9687 3043 9686
TIME...MOT...LOC 0729Z 255DEG 13KT 3039 9709
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE1 follow-up statement
206
WWUS54 KEWX 060753
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 AM CDT WED MAY 6 2015
TXC287-060800-
/O.CON.KEWX.SV.W.0079.000000T0000Z-150506T0800Z/
LEE TX-
253 AM CDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTH CENTRAL LEE COUNTY...
AT 253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LEXINGTON...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...FEDOR...TANGLEWOOD...OLD DIME BOX AND LEO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3031 9682 3030 9705 3044 9716 3046 9715
3050 9708 3055 9695 3054 9693 3049 9690
3048 9691 3046 9690 3046 9688 3043 9687
3043 9686
TIME...MOT...LOC 0753Z 255DEG 13KT 3041 9699
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:18 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 6, 12:18 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1218 AM CDT WED MAY 6 2015 .AVIATION... MAIN CONCERN WILL BE THE SHORT-TERM AND THE POSSIBLE CONTINUED SHOWERS AND THUNDERSTORMS NEAR KAUS. MOST ACTIVITY IS BEGINNING TO PUSH NORTHEAST OF THE TERMINAL AND WILL BEGIN THE TAF FOR THE NEXT FEW HOURS WITH -SHRA PREVAILING WITH VICINITY THUNDER AND THEN WITH ONLY VCSH FROM 8Z-11Z. CHANCES ARE TOO LOW TONIGHT FOR ANY MENTION FOR THE OTHER TAF SITES. THE FOCUS THEN SHIFTS TO THE CEILINGS ACROSS SOUTH CENTRAL TEXAS. PRESENTLY...KDRT IS THE ONLY SITE WITH IFR CONDITIONS...BUT THE REST OF THE TERMINALS SHOULD FOLLOW SHORTLY. THERE COULD BE SOME VISIBILITY RESTRICTIONS AS WELL TOWARDS DAYBREAK...BUT PERSISTENT WIND SPEEDS AROUND 10 KNOTS SHOULD KEEP THINGS FROM GETTING TOO OUT OF CONTROL. CEILINGS SHOULD LIFT AROUND NOON AND THEN THERE WILL BE A CHANCE FOR SCATTERED SHOWERS OR THUNDERSTORMS ONCE AGAIN TOMORROW AFTERNOON. WILL HANDLE THE THREAT WITH A VCSH FOR NOW AS PROBABILITIES ARE TOO LOW TO MENTION THUNDER FOR SEVERAL HOURS. ANOTHER ROUND OF MVFR/IFR IS EXPECTED TOMORROW NIGHT. && .PREV DISCUSSION... /ISSUED 1047 PM CDT TUE MAY 5 2015/ UPDATE... EARLIER EVENING MODEL RUNS OF RAP AND HRRR DEPICTED A MORE PROGRESSIVE AND SHORT-TERM FLASH FLOOD THREAT ALONG I-35 BEFORE SHIFTING EAST AND NORTH. MID EVENING RUNS ARE NOW HOLDING BACK THE HIGHER QPF VALUES CLOSER TO I-35 AND KEEPING A SUSTAINED THREAT FOR A FEW MORE HOURS. AREAS FARTHER TO THE EAST WERE INCLUDED IN CASE THE TRAINING AREA SOLIDIFIES INTO A COMPLEX AS HAS BEEN SUGGESTED IN A RECENT NCEP MESOSCALE PRECIPITATION DISCUSSION. THE HRRR CONTINUES TO SUGGEST A FEW STORMS FOLLOWING RIGHT MOVING SUPERCELL PATHS...SO THERE MAY STILL BE THE POTENTIAL FOR A FEW STRONG STORMS. HOWEVER...WILL DISCREDIT MUCH OF THE OVERNIGHT SEVERE THREAT FOR NOW AS THIS BEHAVIOR IS NOT SUGGESTED BY EVENING RADAR TRENDS OR SPC MESOANALYSIS TOOLS. PREV DISCUSSION... /ISSUED 819 PM CDT TUE MAY 5 2015/ UPDATE... /LOCALLY HEAVY RAIN POSSIBLE E OF 281...N OF I-10/ A CLUSTER OF SHOWERS AND THUNDERSTORMS ARE CONCENTRATING ALONG A CONVEYOR BELT OF GULF MOISTURE FEEDING INTO THE SOUTHERN PART OF AN UPPER LOW LIFTING NE INTO THE CENTRAL PLAINS. FINER RESOLUTION MODELS HAVE SHOWN INCREASED RAINFALL INTENSITIES AND QPF OVER SOUTH CENTRAL TX...WITH INITIAL SOLUTIONS WIDELY VARIED EARLY TODAY...NOW CONVERGING INTO THE WEAK TRAINING ECHO PATTERN SEEN THIS EVENING. FAVORABLE JET DYNAMICS WILL LIKELY CONCENTRATE ACTIVITY ALONG AND EAST OF I-35 INTO LATE TONIGHT. POPS WERE INCREASED OVER MAINLY THE EASTERN SECTIONS WITH LOCALLY HEAVY RAINFALL MENTIONED. REST OF THE FORECAST LOOKS TO BE ON TRACK...BUT MAY NEED TO MAKE A LATE EVENING ADJUSTMENT TO POPS SHOULD THE TRAINING PATTERN SHIFT OR DIMINISH. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH FLOODING THREATS CURRENTLY EXPECTED TO BE TOO ISOLATED TO WARRANT A FFA. PREV DISCUSSION... /ISSUED 707 PM CDT TUE MAY 5 2015/ UPDATE... PLEASE SEE THE 00Z AVIATION DISCUSSION BELOW. AVIATION... SCATTERED CONVECTION CONTINUES ALONG AND EAST OF HIGHWAY 281 THIS EVENING. WE HAVE INCLUDED -SHRA FOR THE NEXT FEW HOURS ALONG THE I-35 CORRIDOR...THEN TEMPO GROUPS FOR TSRA BETWEEN 03Z-06Z. FOR NOW...WE DID NOT INCLUDE A MENTION OF PRECIPITATION AT KDRT AS IT APPEARS ACTIVITY WILL REMAIN ISOLATED. CIGS WILL DROP INTO IFR OVERNIGHT AND REMAIN IFR THROUGH A GOOD PORTION OF WEDNESDAY MORNING. DAYTIME HEATING AND MIXING WILL IMPROVE SKIES BACK TO VFR AFTER 18Z. PREV DISCUSSION... /ISSUED 236 PM CDT TUE MAY 5 2015/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A NEGATIVELY TILTED TROUGH FROM THE FOUR CORNERS REGION TO THE BIG BEND WITH A RIDGE EXTENDING FROM THE SOUTHEAST TO THE NORTHERN PLAINS. THE 250MB JET WAS ACROSS NORTHERN MEXICO...BUT WAS LESS THAN 50 KTS. THE JET MARKED THE BOUNDARY OF MOIST MID-LEVEL AIR TO THE SOUTH AND DRIER AIR TO THE NORTH. AT THE SURFACE WINDS CONTINUED FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE FROM THE LOW TO UPPER 60S. THERE WAS A DRYLINE FROM CHILDRESS TO MARATHON. IN THE PRE- FIRST PERIOD THIS AFTERNOON THUNDERSTORMS HAVE FORMED ALONG THE DRYLINE AND ARE MOVING TOWARD THE EAST. SOME STORMS MAY MOVE INTO OUR NORTHWESTERN COUNTIES. STORMS WILL BE MOVING INTO MOISTURE RICH ENVIRONMENT AND FORECAST SOUNDINGS SHOW STEEP MID-LEVEL LAPSE RATES. FORECAST CAPE IS 1500 TO 2000 J/KG. SOME STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL THE MOST LIKELY THREAT. DURING THE FIRST PERIOD STARTING THIS EVENING...THE FOUR CORNERS TROUGH WILL MOVE TO THE NORTHEAST INTO THE CENTRAL PLAINS AND FLATTEN AS IT MOVES INTO THE RIDGE. ANOTHER LOW WILL DIG SOUTHWARD OVER THE WEST COAST. THIS WILL PRODUCE SOUTHWESTERLY FLOW OVER TEXAS. THE LOW LEVELS WILL CHANGE VERY LITTLE WITH MOIST SOUTHEASTERLY FLOW CONTINUING. THE DRYLINE WILL REMAIN OVER WEST TEXAS AS THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT. THE STRONG MOIST FLOW WILL KEEP THE DRYLINE WEST OF OUR CWA. WE WILL HAVE ANOTHER LOW CHANCE DAY FOR THUNDERSTORMS WITHOUT ANY STRONG TRIGGER. WITH DEW POINT TEMPERATURES APPROACHING 70 THERE WILL BE STRONG INSTABILITY AND ONLY A WEAK CAP. ANY STORMS THAT DO FORM COULD BE STRONG TO SEVERE. SPC HAS THE WESTERN HALF OF OUR AREA IN THE MARGINAL RISK FOR WEDNESDAY AFTERNOON AND EVENING. LONG TERM (THURSDAY THROUGH TUESDAY)... THE UPPER LEVEL LOW WILL CONTINUE SOUTHWARD OVER THE WEST COAST THURSDAY. THIS FEATURE WILL BEGIN TO MOVE TO THE EAST FRIDAY AND THEN TO THE NORTHEAST OVER THE WEEKEND. THE UPPER FLOW WILL REMAIN SOUTHWESTERLY DURING THIS TIME FRAME. THE ONLY SURFACE FEATURE WILL BE THE DRYLINE TO THE WEST AND THE LOW LEVEL FLOW WILL CONTINUE TO BE FROM THE SOUTHEAST KEEPING IT THERE. THIS WILL MEAN AN EXTENDED PERIOD OF LOW CHANCE POPS WITH A CONDITIONALLY UNSTABLE ATMOSPHERE...BUT NOT TRIGGER FOR CONVECTION. INSTABILITY WILL BE SUFFICIENT FOR STRONG STORMS THROUGH THIS PERIOD. MONDAY AND MONDAY NIGHT A COLD FRONT WILL MOVE THROUGH THE REGION. THIS MAY PROVIDE A BETTER FOCUS FOR STORMS OVER A WIDER AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 84 70 83 71 / 20 30 20 40 30 AUSTIN BERGSTROM INTL AIRPORT 71 84 71 84 72 / 20 30 20 40 30 NEW BRAUNFELS MUNI AIRPORT 71 84 71 83 71 / 20 30 20 40 30 BURNET MUNI AIRPORT 69 82 69 81 69 / 20 30 20 40 30 DEL RIO INTL AIRPORT 71 89 71 88 71 / 30 20 20 30 30 GEORGETOWN MUNI AIRPORT 70 83 69 82 70 / 20 30 20 40 30 HONDO MUNI AIRPORT 71 85 70 84 71 / 20 30 20 40 30 SAN MARCOS MUNI AIRPORT 71 84 70 83 72 / 20 30 20 40 30 LA GRANGE - FAYETTE REGIONAL 72 85 72 85 72 / 20 20 10 30 30 SAN ANTONIO INTL AIRPORT 71 84 71 84 72 / 20 30 20 40 30 STINSON MUNI AIRPORT 72 85 71 85 72 / 20 30 20 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...COMAL...DE WITT...FAYETTE... GONZALES...GUADALUPE...HAYS...LAVACA...LEE...TRAVIS...WILLIAMSON. && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...15
Hazardous weather outlook, May 5, 10:26 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1026 PM CDT TUE MAY 5 2015 TXZ171>173-183>194-202>209-217>225-228-070330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1026 PM CDT TUE MAY 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH LATE TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TRAINING OVER AREAS ALONG AND EAST OF HIGHWAY 281. HEAVY DOWNPOURS OF 1 TO 4 INCHES HAS FALLEN OVER PORTIONS OF THE WATCH AREA...AND ADDITIONAL 1 TO 3 INCHES OF RAIN COULD DEVELOP IN THE OVERNIGHT HOURS. ISOLATED OVERNIGHT RAINFALL TOTALS COULD EXCEED 5 INCHES...ESPECIALLY NEAR THE AUSTIN METRO AREA...WHERE SOME OF THE HEAVIEST RAINFALL HAS FALLEN SO FAR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MARGINAL RISK FOR SEVERE WEATHER WEST OF THE I 35 CORRIDOR WEDNESDAY AND THURSDAY. A LINGERING UPPER LEVEL SYSTEM WILL CONTINUE A CHANCE FOR SHOWERS AND POTENTIALLY STRONG TO SEVERE STORMS THROUGH THE WEEK. STORMS ARE EXPECTED TO OCCUR MAINLY IN THE AFTERNOON AND EARLY EVENING HOURS DURING PEAK HEATING OF THE DAY. THERE WILL CONTINUE TO BE A LOW END CHANCE OF MARGINALLY SEVERE HAIL AND DAMAGING WIND GUSTS WITH ANY STORM DEVELOPMENT THAT OCCURS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE STORM OR FLASH FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 5, 10:37 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD 5 NE CAMP MABRY 30.37N 97.70W
05/05/2015 TRAVIS TX BROADCAST MEDIA
WATER RESCUE IN PROGRESS
&&
EVENT NUMBER EWX1500308
SBSLocal storm report, May 5, 11:03 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT TUE MAY 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM FLASH FLOOD 1 W AUSTIN 30.27N 97.75W
05/05/2015 TRAVIS TX LAW ENFORCEMENT
ROADS BARRICADED AT WEST 9TH STREET AND NORTH LAMAR
BLVD DUE TO WATER OVER THE ROADWAY
&&
EVENT NUMBER EWX1500309
SBSLocal storm report, May 6, 12:16 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM FLASH FLOOD ROLLINGWOOD 30.27N 97.79W
05/05/2015 TRAVIS TX LAW ENFORCEMENT
ROAD CLOSURE AT THE 2700 BLOCK OF BEE CAVES ROAD.
&&
EVENT NUMBER EWX1500310
MCOSpecial weather statement, May 6, 1:38 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 AM CDT WED MAY 6 2015
TXZ193-194-060715-
LEE TX-BASTROP TX-
138 AM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BASTROP AND
NORTHWESTERN LEE COUNTIES UNTIL 215 AM CDT...
AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELGIN...MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FEDOR...BLUE...KNOBB SPRINGS AND BUTLER.
LAT...LON 3029 9699 3031 9732 3041 9738 3042 9737
3042 9736 3040 9733 3045 9717 3050 9707
TIME...MOT...LOC 0638Z 251DEG 13KT 3036 9727
HAMPSHIRELocal storm report, May 6, 2:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
208 AM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM FLASH FLOOD ELGIN 30.35N 97.37W
05/06/2015 BASTROP TX LAW ENFORCEMENT
NUMEROUS ONGOING CLOSURES IN ELGIN. WATER INTO ONE
RESIDENCE
&&
EVENT NUMBER EWX1500311
HAMPSHIRESpecial weather statement, May 6, 2:15 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
215 AM CDT WED MAY 6 2015
TXZ194-060745-
LEE TX-
215 AM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE COUNTY UNTIL 245
AM CDT...
AT 214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF FEDOR...OR 8 MILES WEST OF LEXINGTON...MOVING EAST
AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...FEDOR...TANGLEWOOD...LEO...BLUE AND KNOBB SPRINGS.
LAT...LON 3029 9709 3034 9721 3043 9725 3046 9715
3056 9697 3031 9688
TIME...MOT...LOC 0714Z 253DEG 12KT 3039 9715
HAMPSHIREThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:08 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 5, 8:21 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 5, 8:59 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 5, 9:21 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 5, 10:17 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, Comal, DeWitt, Fayette, Gonzales and 6 more | 7 hr |
| May 5, 10:56 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 6, 12:10 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 110 min |
| May 6, 1:38 AM CDT | Special Weather Statement | EWX | Lee | 37 min |
| May 6, 1:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Williamson | 3 hr |
| May 6, 2:15 AM CDT | Special Weather Statement | EWX | Lee | 30 min |
| May 6, 3:00 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 60 min |
| May 6, 3:19 AM CDT | Areal Flood Warning | EWX | Travis | 3 hr |
| May 6, 4:25 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Williamson | 4 hr |
| May 6, 6:13 AM CDT | Areal Flood Advisory | EWX | Travis | 2 hr |
| May 6, 8:04 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis, Williamson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.